American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Hajime Koba, Chun Liu and Yoshikazu Giga. Energetic variational approaches for incompressible fluid systems on an evolving surface. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Aukosh Jagannath and Ian Tobasco. A dynamic programming approach to the Parisi functional. Proc. Amer. Math. Soc. 144 (2016) 3135-3150.
Abstract, references, and article information   
View Article: PDF

[3] Rustum Choksi. On global minimizers for a variational problem with long-range interactions. Quart. Appl. Math. 70 (2012) 517-537.
Abstract, references, and article information
View Article: PDF

[4] Giovanni Alberti, Rustum Choksi and Felix Otto. Uniform energy distribution for an isoperimetric problem with long-range interactions. J. Amer. Math. Soc. 22 (2009) 569-605. MR 2476783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maria J. Esteban, Mathieu Lewin and Eric Séré. Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. 45 (2008) 535-593. MR 2434346.
Abstract, references, and article information   
View Article: PDF

[6] J. B. Van den Berg and R. C. Vandervorst. Second order Lagrangian Twist systems: simple closed characteristics. Trans. Amer. Math. Soc. 354 (2002) 1393-1420. MR 1873011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jacob Rubinstein and Michelle Schatzman. Variational problems on multiply connected thin strips III: Integration of the Ginzburg-Landau equations over graphs. Trans. Amer. Math. Soc. 353 (2001) 4173-4187. MR 1837226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Bandle, A. Brillard and M. Flucher. Green's function, harmonic transplantation, and best Sobolev constant in spaces of constant curvature. Trans. Amer. Math. Soc. 350 (1998) 1103-1128. MR 1458294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia